Bystolic and Rash - from FDA reports
Rash is found among people who take Bystolic, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood pressure . We study 8,159 people who have side effects while taking Bystolic from FDA. Among them, 399 have Rash. Find out below who they are, when they have Rash and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Bystolic has active ingredients of nebivolol hydrochloride. It is often used in high blood pressure. (latest outcomes from Bystolic 9,788 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,392 Rash patients).
On Jan, 22, 2017
8,159 people reported to have side effects when taking Bystolic.
Among them, 399 people (4.89%) have Rash
Number of reports submitted per year:
Time on Bystolic when people have Rash *:
- < 1 month: 46.88 %
- 1 - 6 months: 50.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 3.12 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Rash when taking Bystolic *:
- female: 63.57 %
- male: 36.43 %
Age of people who have Rash when taking Bystolic *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 1.09 %
- 30-39: 2.18 %
- 40-49: 10.18 %
- 50-59: 21.82 %
- 60+: 64.73 %
Top conditions involved for these people *:
- High Blood Pressure (141 people, 35.34%)
- High Blood Cholesterol (51 people, 12.78%)
- Pain (25 people, 6.27%)
- Gastrooesophageal Reflux Disease (20 people, 5.01%)
- High Density Lipoprotein Decreased (19 people, 4.76%)
Top co-used drugs for these people *:
- Aspirin (67 people, 16.79%)
- Lisinopril (42 people, 10.53%)
- Diovan (40 people, 10.03%)
- Synthroid (37 people, 9.27%)
- Niaspan (37 people, 9.27%)
Top other side effects for these people *:
- Itching (83 people, 20.80%)
- High Blood Pressure (52 people, 13.03%)
- Fatigue (41 people, 10.28%)
- Dizziness (41 people, 10.28%)
- Skin Blushing/flushing (38 people, 9.52%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash when taking Bystolic?
Browse all side effects of Bystolica b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
Can you answer these questions?
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
You may be interested in these reviews
Had a stint placed in artery on back of the heart on 1/27/17 Placed on Plavix and Bystolic. I had been taking Telmisartin so...now am taking both. BP has been fine. Issue: I got really tired about 1 1/2 hrs after taking both. After a few days that went away but I have not regained my energy to ...
I am a 54 year old menopausal female. Started taking Bystolic 5mg daily as preventive medication for heart palpitations and migraines in late Nov 2016. I also take Benicar 20mg for high blood pressure. Early Jan 2017, I woke up with numbness/weakness in hands and arms on right side. The numbness ...
Dr just started me on 5 mg. Bystolic,(three days now), and we discontinued the 160 mg. Diovan I had been on for 10 years. Yesterday my bp droped to 108/58 and it had been around 140/90. I also take 20 mg. Prozac. Both meds are once daily. Should I be concerned? Am feeling a little sluggish.
My 88 year old father is taking Zytiga and prednisolone for Prostate cancer that has spread to the bones. One or both of the drugs seems to have caused him to have a painful itchy rash on his back, that steroid cream hasn't helped. Any suggestions, anyone?